# SDR DLL10951640

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Lower Mid Fus
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKOFF ROLL HAD LOUD BANG MID CABIN AREA.  RETURNED TO GATE, FOUND RUPTURED NR 3 ENGINE PNEUMATIC DUCT AT RT MID FUSELAGE AFT OF GALLEY SERVICE DOOR.  REPLACED DUCT AND AS A PRECAUTION, REPLACED NR 3 OVERPRESSURE SHUTOFF VLV AND ENGINE ISOLATION VLV.  OPERATION NORMAL.
